Title

Counterfactuals, regularity and the autonomy approach

Document Type

Journal article

Source Publication

Analysis

Publication Date

1-1-2012

Volume

72

Issue

1

First Page

75

Last Page

85

Publisher

Oxford University Press

DOI

10.1093/analys/anr139

Print ISSN

00032638

E-ISSN

14678284

Publisher Statement

Copyright © The Author 2011. Published by Oxford University Press on behalf of The Analysis Trust. All rights reserved. Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Recommended Citation

Zhong, L. (2012). Counterfactuals, regularity and the autonomy approach. Analysis, 72(1), 75-85. doi: 10.1093/analys/anr139

Share

COinS